# SDR QXEA2016071000449

- Difficulty date: July 10, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 16,289 hours, 17,388 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216052
- Condition: Smoke
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND POSTFLIGHT,  NOTICED NR 2 BRAKE SMOKING.  ALL OPS DURING LANDING ROLLOUT NORMAL. COMPLIED WITH ANTI-SKID FUNCTIONAL CHECK, NO DEFECTS NOTED.  REPLACED THE NR 1 AND 2 BRAKE ASSY'S.  COMPLIED WITH RIGGING CHECK OF MAIN BRAKE CONTROL CABLES, NO DEFECTS NOTED, NO ADJUSTMENTS REQUIRED.
